I hope this is just a general question, and you are not experiencing an issue right now, but I will respond as if you are.
Subutex is essentially an opiate. Cocaine, a stimulant. The two would counteract each other. As in, the Subutex would lessen the effect of the cocaine and the cocaine would lessen the effect of the Subutex. It's definitely not a good idea to mix the to, let alone to be doing cocaine period. Or taking Subutex if its not prescribed to you. It is similar to that of a "speedball", the combination of cocaine and herion. Which has caused many deaths...some notable, John Belushi, Chris Farley, etc.
Bottom line, mixing a stimulant and a depressant is no good. It confuses the central nervous system. If you have an depressant bringing you down, you run the risk of overdosing the stimulant because the depressant has tricked your body into thinking you aren't high enough. This leads people to take more, which is very dangerous. It is the same in reverse.
If you think you have taken too much of either substance, or that you are having a bad reaction to the combination, you should go to the ER or at least consult a doctor. Definitely do not ingest any other substances.
Good luck and go to the doctor if you need to. Better safe. Take care, and be safe.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.